MAUDE Adverse Event Report: ENCORE MEDICAL L.P. LIMA HIP; REV BODY, LAT. 100MM

ENCORE MEDICAL L.P. LIMA HIP; REV BODY, LAT. 100MM
Model Number 428-01-100
Health Effect - Clinical Codes Joint Dislocation (2374); No Code Available (3191)
Date of Event 07/18/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to the patient presenting at the emergency room for a dislocated hip.The surgeon decided to revise the patients implants as the hip stem had subsided and the patient's hip was now unstable.
 
Additional Manufacturer Narrative
Manufacturer narrative: the reason for this revision surgery was the patient presented at emergency room for a dislocated hip.The surgeon decided to revise the patient's implants as the hip stem had subsided and patient hip was now unstable.The in-vivo length of patient service for the implant was 1 year and 7 months.There are no reported pre-existing patient health conditions.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device will be held in the hospital for 2-4 weeks and has not been made available to djo surgical for examination.A review of the implant device history records (dhr) shows that the reported component used in the previous surgery met design and manufacturing requirements.There were no non-conforming material reports (ncmrs) associated with the product that may have contributed to the event.The device was within its expiration date at the time of use during the previous surgery.Customer complaint history of the reported device showed no present trends or on-going issues that are in need of review.This event is deemed to be non-product related.The root cause of this complaint was a revision surgery due to the dislocation.There are multiple factors that may contribute to the event that are outside the control of djo surgical are loose joint from inadequate soft tissue, excessive range of motion, patient bone deterioration, patient activities or trauma.No additional information was submitted with the complaint regarding pre-existing conditions of the patient or any activities that may have contributed to the event and hence a definitive root cause cannot be determined.Inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.

Brand Name
LIMA HIP
Common Device Name
REV BODY, LAT. 100MM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758 5445
MDR Report Key6801981
Report Number1644408-2017-00670
Device Sequence Number16529080
Product Code KWA
UDI-Device Identifier00888912081399
UDI-Public(01)00888912081399
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K092331
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2018
Device Model Number428-01-100
Device Catalogue Number428-01-100
Device Lot Number1312020
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/18/2017
Supplement Date Received by Manufacturer09/08/2017
Initial Report FDA Received Date08/17/2017
Supplement Report FDA Received Date10/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
428-18-140,LOT 1303671
Outcome Attributed to Adverse Event Required Intervention;